# SDR FDEA201111194983

- Difficulty date: November 19, 2011
- Submitted: November 21, 2011
- Operation: Air carrier
- Aircraft: N748FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 633
- Aircraft time: 32,416 hours, 11,267 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Dented
- Location: Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING ALL SPEED AILERON LOWER SURFACE T/E HAS 2 EA DENTS WITH DELAMINATION 10   IN FROM OFF CENTER T/E DEFECTS MEASURE 1.5 X 1.0 X 0.003 AND 1.0 X 1.5 X 0.002.  REPAIRED LT WING AILERON LOWER T/E SURFACE BY CUTTING OUT DAMAGE AND APPLYING FILLER AND DOUBLER IAW SRM 57-77-12 (4C).
